Format

Send to

Choose Destination
See comment in PubMed Commons below
Dermatologica. 1990;180(1):5-7.

Erythema multiforme-like eruptions: a rare side effect of topical immunotherapy with diphenylcyclopropenone.

Author information

1
Department of Dermatology, University of Nijmegen, The Netherlands.

Abstract

We report 3 cases of erythema multiforme following topical application of diphenylcyclopropenone (DCP) for the treatment of alopecia areata. This eruption represents a rare side effect which could be controlled with corticosteroids given both systemically and topically. When this unusual reaction occurred, treatment with DCP was stopped. In one of the patients, subsequent topical immunotherapy with squaric acid dibutylester was not complicated by this side effect and resulted in complete hair regrowth.

PMID:
2137800
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center